# SDR HALA0600582

- Difficulty date: June 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 6,737 hours, 16,718 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - PLEASE CHECK NOSE GEAR CONDITION DUE TOW BAR MALFUNCTION.  ACCOMPLISHED GENERAL INSPECTION OF NOSE GEAR AND WHEELS.  SECURITY AND CONDITION CHK FOUND LEFT NOSE WHEEL DAMAGE.  REPLACED BOTH NR 1 & 2 NOSE TIRES PER AMM 32-42-01.  SPIN CHK AND PRESSURE CHK GOOD.
